Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 91, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 15, 2012, 5:34 PM CDT for 6 counties in Arkansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2012, 5:34 PM CDT (22:34 UTC)
- Expired
- Apr 15, 2012, 6:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Perry County, AR, Pope County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 62 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 6:09 PM CDT | TSTM WND DMG | Morganton, AR | TREES WERE BLOWN DOWN ONTO POWER LINES ON ARKANSAS 356. THERE IS A POSSIBILITY THAT THIS WAS A BRIEF TORNADO. THE TIME WAS APPROXIMATED BASED ON RADAR. |
| Apr 15, 6:11 PM CDT | TORNADO | 1 Wnw Fairbanks, AR | NWS SURVEY TEAM IS CONTINUING THIS SURVEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 10:51 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 15, 4:25 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841
WUUS54 KLZK 152234
SVRLZK
ARC023-029-045-105-115-141-152315-
/O.NEW.KLZK.SV.W.0091.120415T2234Z-120415T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
CONWAY COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN POPE COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 615 PM CDT
* AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF MORRILTON TO NEAR
PERRYVILLE...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... MORRILTON... GREERS FERRY LAKE...
FAIRFIELD BAY... WOOSTER... WHIPPLE...
TWIN GROVES... TOAD SUCK... ST. VINCENT...
SPRINGFIELD... SOLGOHACHIA... SEQUOYA PARK...
QUITMAN... PERRY... OPPELO...
MIDDLETON... MENIFEE... MALLET TOWN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 99 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3541 9209 3488 9281 3520 9292 3572 9221
3571 9220
TIME...MOT...LOC 2233Z 228DEG 46KT 3517 9280 3503 9275
$$
462 follow-up statements
712
WWUS54 KLZK 152251
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
551 PM CDT SUN APR 15 2012
ARC115-152300-
/O.CAN.KLZK.SV.W.0091.000000T0000Z-120415T2315Z/
POPE AR-
551 PM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POPE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.
&&
LAT...LON 3541 9209 3498 9269 3519 9269 3530 9276
3572 9221 3571 9220
TIME...MOT...LOC 2250Z 228DEG 46KT 3535 9257 3526 9252
3512 9258
$$
ARC023-029-045-105-141-152315-
/O.CON.KLZK.SV.W.0091.000000T0000Z-120415T2315Z/
CLEBURNE AR-CONWAY AR-FAULKNER AR-PERRY AR-VAN BUREN AR-
551 PM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VAN BUREN...NORTHEASTERN PERRY...NORTHWESTERN FAULKNER...EASTERN
CONWAY AND WESTERN CLEBURNE COUNTIES UNTIL 615 PM CDT...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF SOLGOHACHIA TO NEAR MOUNT OLIVE
AND HOUSTON...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
GREERS FERRY LAKE... FAIRFIELD BAY... WOOSTER...
WHIPPLE... TWIN GROVES... TOAD SUCK...
ST. VINCENT... SPRINGFIELD... SOLGOHACHIA...
QUITMAN... MIDDLETON... MENIFEE...
MALLET TOWN... LANTY... HILL CREEK...
GUY... GREERS FERRY... GREENBRIER...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 110 AND 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3541 9209 3498 9269 3519 9269 3530 9276
3572 9221 3571 9220
TIME...MOT...LOC 2250Z 228DEG 46KT 3535 9257 3526 9252
3512 9258
$$
46892
WWUS54 KLZK 152304
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
604 PM CDT SUN APR 15 2012
ARC105-152314-
/O.CAN.KLZK.SV.W.0091.000000T0000Z-120415T2315Z/
PERRY AR-
604 PM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
&&
LAT...LON 3541 9209 3512 9254 3532 9253 3543 9258
3572 9221 3571 9220
TIME...MOT...LOC 2304Z 228DEG 46KT 3547 9240 3538 9235
3524 9242
$$
ARC023-029-045-141-152315-
/O.CON.KLZK.SV.W.0091.000000T0000Z-120415T2315Z/
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-
604 PM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VAN BUREN...NORTHWESTERN FAULKNER...NORTHEASTERN CONWAY AND WESTERN
CLEBURNE COUNTIES UNTIL 615 PM CDT...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHIPPLE TO NEAR TWIN GROVES TO WOOSTER...MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
GREERS FERRY LAKE... FAIRFIELD BAY... WOOSTER...
WHIPPLE... TWIN GROVES... QUITMAN...
MALLET TOWN... GUY... GREERS FERRY...
GREENBRIER... FAIRFIELD BAY MARINA...
FAIRBANKS... DAMASCUS... CHOCTAW REC AREA...
CHOCTAW... SOUTHSIDE... PEARSON...
MORGANTON...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 119 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3541 9209 3512 9254 3532 9253 3543 9258
3572 9221 3571 9220
TIME...MOT...LOC 2304Z 228DEG 46KT 3547 9240 3538 9235
3524 9242
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:03 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 15, 3:03 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 303 PM CDT SUN APR 15 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT STORMS HAVING SOME DIFFICULTY INTENSIFYING IN WESTERN ARKANSAS EARLY THIS AFTERNOON. INSTABILITY GRADUALLY INCREASING...AND WOULD EXPECT PRECIPITATION TO CONGEAL INTO MORE OF A LINE AS IT MOVES INTO CENTRAL/EASTERN SECTIONS OF THE STATE THIS EVENING. SOME STORMS COULD BE SEVERE...WITH WIND DAMAGE THE MAIN CONCERN. MAIN STORM SYSTEM WILL MOVE WELL TO THE NORTH ON MONDAY...AND THE FRONT TRIGGERING THE PRECIPITATION WILL STALL FOR A TIME JUST SOUTHEAST OF THE STATE. GIVEN THIS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD LINGER SOUTHEAST OF LITTLE ROCK. OTHERWISE... CLEARING WILL OCCUR FARTHER NORTH AND WEST...WITH SLIGHTLY COOLER/DRIER AIR. PRECIPITATION CHANCES WILL FINALLY COME TO AN END IN THE SOUTHEAST MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE PLAINS. THIS WILL KICK THE FRONT TOWARD THE SOUTHEAST UNITED STATES. THE REMAINDER OF THE PERIOD WILL FEATURE TRANQUIL CONDITIONS. TEMPERATURES TUESDAY AND WEDNESDAY WILL BE MOSTLY ABOVE NORMAL. && .LONG TERM...THURSDAY THROUGH SUNDAY FORECAST WILL START OFF DRY AS NEARLY ZONAL FLOW WILL BE IN PLACE ACROSS THE CENTRAL CONUS AT THE START OF THE LONG TERM. HOWEVER...UPPER LEVEL TROUGH WILL EXIT THE ROCKIES BY FRI...DEEPENING OVER THE PLAINS. THIS WILL PUSH A COLD FRONT SOUTH ACROSS AR BY FRI EVENING. HAVE PRECIP CHANCES STARTING LATE THU NIGHT ACROSS THE NW...THEN SPREADING SE DURING THE DAY ON FRI AS THE FRONT TRAVERSES THE STATE. PRECIP CHANCES THEN DECREASE FROM NW TO SE BY FRI NIGHT INTO SAT AS HIGH PRESSURE DIVES SE ACROSS THE PLAINS. DRY CONDITIONS WILL THEN PERSIST THROUGH PRETTY MUCH THE REST OF THE LONG TERM AS NW UPPER FLOW WILL BE DOMINANT ACROSS THE CENTRAL CONUS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 52 72 49 74 / 80 10 10 0 CAMDEN AR 58 80 55 80 / 90 20 10 0 HARRISON AR 49 70 46 73 / 60 10 10 0 HOT SPRINGS AR 56 79 54 78 / 80 10 10 0 LITTLE ROCK AR 59 78 55 77 / 80 10 10 0 MONTICELLO AR 64 80 58 79 / 80 30 10 0 MOUNT IDA AR 53 77 48 77 / 70 10 10 0 MOUNTAIN HOME AR 51 73 46 75 / 70 10 10 0 NEWPORT AR 55 73 49 75 / 90 20 10 0 PINE BLUFF AR 62 78 56 78 / 90 20 10 0 RUSSELLVILLE AR 52 75 48 78 / 70 10 10 0 SEARCY AR 56 76 46 75 / 90 20 10 0 STUTTGART AR 60 77 53 76 / 90 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && SHORT TERM...46 / LONG TERM...62
Hazardous weather outlook, Apr 15, 3:45 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT SUN APR 15 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 345 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SHOWERS AND THUNDERSTORMS WAS IN WESTERN ARKANSAS AS OF 330 PM CDT...AND EXTENDED FROM HARRISON TO DANVILLE AND TEXARKANA. STORMS HAVE HAD DIFFICULTY INTENSIFYING DUE TO A LACK OF INSTABILITY...WITH CLOUDS LIMITING HEATING. HOWEVER...STRENGTHENING IS LIKELY TOWARD CENTRAL AND EASTERN SECTIONS OF THE STATE GIVEN BREAKS IN THE CLOUDS AND MORE SUNSHINE. TEMPERATURES UNDER THE SUN WERE IN THE LOWER TO MID 80S. THE LINE OF STORMS IS EXPECTED TO EXTEND FROM HARDY TO LITTLE ROCK AND EL DORADO BY 700 PM CDT. STORMS WILL SURGE INTO EASTERN ARKANSAS THIS EVENING. THE MAIN CONCERN WITH THE STORMS WILL BE STRONG TO DAMAGING WINDS. WIND GUSTS COULD EXCEED 60 MPH IN PLACES. A FEW STORMS COULD PRODUCE QUARTER SIZE HAIL OR LARGER. ALSO...WINDS AHEAD OF THE LINE OF STORMS WILL BE FROM THE SOUTH OR SOUTHEAST...WITH SOUTHWEST WINDS ALOFT. WINDS WILL TURN WITH HEIGHT...CREATING ROTATION AND THE POSSIBILITY OF ISOLATED TORNADOES. AREAS OF BRIEF HEAVY RAIN ARE LIKELY...BUT ANY FLASH FLOODING WILL BE LOCALIZED. RAINFALL AMOUNTS WILL AVERAGE ONE HALF TO ONE AND A HALF INCHES...WITH LOCALLY OVER TWO INCHES. IT WILL BE WINDY AHEAD OF THE STORMS. WIND SPEEDS OF 20 TO 30 MPH WILL BE COMMON...WITH GUSTS UP TO 40 MPH POSSIBLE. AS A RESULT...A LAKE WIND ADVISORY IS IN EFFECT FOR A LARGE PART OF THE NATURAL STATE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND STORMS WILL EXIT THE REGION ON MONDAY WITH A COLD FRONT. HIGH PRESSURE WILL SETTLE INTO THE AREA BEHIND THE FRONT FOR A FEW DAYS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY AND SATURDAY AS ANOTHER COLD FRONT ARRIVES FROM THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING AS THE SEVERE WEATHER POTENTIAL INCREASES. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/46
In the hours before
Special weather statement, Apr 15, 3:47 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 PM CDT SUN APR 15 2012
ARZ003>005-012-013-152130-
BAXTER AR-BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
347 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN BOONE...
WESTERN SEARCY...EASTERN NEWTON...MARION AND NORTHWESTERN BAXTER
COUNTIES UNTIL 430 PM CDT...
AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STACK ROCK...OR 16 MILES WEST OF MARSHALL...
MOVING NORTHEAST AT 65 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MOUNTAIN HOME... BULL SHOALS...
ZACK... WITTS SPRING... SAINT JOE...
RUSH... PRICE PLACE... POINT PETER...
OZARK ISLE... MAUMEE... MARSENA...
LION HILL... LAKEVIEW... GASSVILLE...
FLIPPIN... FAWN PARK... EULA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3645 9224 3574 9283 3588 9311 3651 9260
3651 9229
TIME...MOT...LOC 2047Z 212DEG 58KT 3590 9290
56Special weather statement, Apr 15, 3:56 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 356 PM CDT SUN APR 15 2012 ARZ038-039-041>043-052-152140- GARLAND AR-MONTGOMERY AR-PERRY AR-PIKE AR-SALINE AR-YELL AR- 356 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...EXTREME NORTHWESTERN SALINE...NORTHERN PIKE...SOUTHWESTERN PERRY...EASTERN MONTGOMERY AND NORTHWESTERN GARLAND COUNTIES UNTIL 445 PM CDT... AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIRBY LNDG REC AREA...OR NEAR LAKE GREESON...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MT IDA... LAKE OUACHITA... SEGUR... NORMAN... LENA LNDG REC AREA... GLENWOOD... GAP CREEK REC AREA... DAISY... DAISY SP... WASHITA... STORY... SILVER... ROVER... ONYX... MT TABOR... LODI... KIRBY... HURRICANE GROVE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3500 9337 3485 9303 3417 9364 3426 9382 TIME...MOT...LOC 2056Z 210DEG 63KT 3430 9367 56
Special weather statement, Apr 15, 4:02 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 402 PM CDT SUN APR 15 2012 ARZ003-004-012-013-021-022-152145- BOONE AR-JOHNSON AR-MARION AR-NEWTON AR-POPE AR-SEARCY AR- 402 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHWESTERN POPE...EASTERN NEWTON...SOUTHWESTERN MARION AND EASTERN JOHNSON COUNTIES UNTIL 445 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF RED LICK MTN...OR 6 MILES EAST OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WESTERN GROVE... VALLEY SPRINGS... SAINT JOE... ROSETTA... POINT PETER... PIERCETOWN... MOORE... MINERAL SPGS REC AREA... LUDWIG LAKE... HOLMAN... EULA... DUGGER... DILLEN... CARVER... BERTHA... VENDOR... SIMPSON... TREAT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3620 9302 3605 9272 3541 9326 3552 9350 TIME...MOT...LOC 2102Z 210DEG 61KT 3556 9333 56
Special weather statement, Apr 15, 4:36 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 436 PM CDT SUN APR 15 2012 ARZ003>005-012-013-152220- BAXTER AR-BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 436 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...WESTERN SEARCY...NORTHEASTERN NEWTON...MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 515 PM CDT... AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KETCHERSIDE MTN...OR 16 MILES SOUTHEAST OF JASPER...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... YELLVILLE... BULL SHOALS... WITTS SPRING... WESTERN GROVE... SAINT JOE... PYATT... PRICE PLACE... POINT PETER... PIERCETOWN... OZARK ISLE... MARSENA... LAKEWAY... LAKEVIEW... GASSVILLE... FLIPPIN... EULA... DUGGER... DUFF... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3575 9286 3587 9317 3650 9273 3650 9233 TIME...MOT...LOC 2136Z 211DEG 55KT 3589 9298 56
Special weather statement, Apr 15, 5:13 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 513 PM CDT SUN APR 15 2012 ARZ031-032-039-042>044-152300- CONWAY AR-FAULKNER AR-GARLAND AR-PERRY AR-PULASKI AR-SALINE AR- 513 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE... NORTHWESTERN PULASKI...EASTERN PERRY...EASTERN GARLAND...SOUTHWESTERN FAULKNER AND SOUTHERN CONWAY COUNTIES UNTIL 600 PM CDT... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HILL WHEATLEY PARK...OR NEAR PINEY...MOVING NORTHEAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PINEY... PERRYVILLE... MORRILTON... LAKE MAUMELLE... HOT SPRINGS... CONWAY... WILLIAMS JUNCTION... TOAD SUCK... SOLGOHACHIA... SEQUOYA PARK... PERRY... OPPELO... MOUNTAIN PINE... MENIFEE... MAYFLOWER... LONG MTN... LITTLE ITALY... LAKE WINONA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 103 AND 136. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3530 9274 3502 9235 3442 9304 3452 9323 TIME...MOT...LOC 2214Z 212DEG 54KT 3455 9307 56
Special weather statement, Apr 15, 5:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
519 PM CDT SUN APR 15 2012
ARZ022-023-031-032-039-152305-
CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-VAN BUREN AR-
519 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHEASTERN POPE...
CENTRAL PERRY...NORTHWESTERN FAULKNER AND CONWAY COUNTIES UNTIL 600
PM CDT...
AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTSVILLE TO 7
MILES SOUTHWEST OF PERRYVILLE...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... MORRILTON... CLINTON...
WHIPPLE... TWIN GROVES... ST. VINCENT...
SPRINGFIELD... SOLGOHACHIA... SEQUOYA PARK...
POTTSVILLE... PETIT JEAN SP... PETIT JEAN MTN...
PERRY... OPPELO... MT EVANS...
MIDDLETON... MALLET TOWN... LANTY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 117.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3577 9242 3571 9241 3571 9233 3533 9231
3486 9299 3508 9296 3511 9299 3517 9291
3517 9298 3515 9303 3522 9311 3578 9251
TIME...MOT...LOC 2218Z 217DEG 50KT 3524 9296 3516 9288
3494 9290
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:30 PM CDT | Special Weather Statement | LZK | Logan, Scott | 45 min |
| Apr 15, 3:01 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 44 min |
| Apr 15, 3:10 PM CDT | Special Weather Statement | LZK | Montgomery | 30 min |
| Apr 15, 3:47 PM CDT | Special Weather Statement | LZK | Marion | 43 min |
| Apr 15, 3:56 PM CDT | Special Weather Statement | LZK | Montgomery | 44 min |
| Apr 15, 4:02 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Apr 15, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more | 40 min |
| Apr 15, 4:16 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 14 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | LZK | Marion | 44 min |
| Apr 15, 5:13 PM CDT | Special Weather Statement | LZK | Garland, Perry | 47 min |
| Apr 15, 5:19 PM CDT | Special Weather Statement | LZK | Conway, Perry, Van Buren | 46 min |
| Apr 15, 6:01 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 29 min |
| Apr 15, 6:11 PM CDT | Special Weather Statement | LZK | Garland, Perry | 44 min |
| Apr 15, 6:34 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 41 min |
| Apr 15, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Saline | 37 min |
| Apr 15, 6:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 25 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.